# SDR TAOA109611

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925TS
- Make and model: Boeing 727227
- Aircraft serial: 21244
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 824PY
- Condition: Failed
- Location: Aft Lavatory
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE ALARM IN LEFT AFT LAVATORY ACTIVATED DURING LANDING, NO SIGNS OF SMOKE OR FIRE.  REPLACED LEFT AFT LAVATORY SMOKE DETECTOR, OPERATIONAL CHECKS OK PER MM 26-10-00.  (M)
